# SDR ABXA20130218402

- Difficulty date: February 18, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T14076
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT OF REAR SPAR WING STATION 360 HAS CORROSION ON SUPPORT BEAM BELOW ANGLE DRIVE FLAP GEARBOX FOR INBD FLAP.  REMOVED AND REPLACED CORRODED BEAM IAW B767 SRM 51-40-02.  RIGHT WING TRAILING EDGE WS 375 FUSELAGE STA 1043, ACFT WAS GROUNDED.
